Alert archive / Wisconsin / Flood Watches in 2018
Flood Watch 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flood watch at May 3, 2018, 3:15 PM CDT for 8 counties in Wisconsin. It took effect at May 3, 2018, 7:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2018, 3:15 PM CDT (20:15 UTC)
- In effect from
- May 3, 2018, 7:00 PM CDT
- Expired
- May 4, 2018, 11:04 AM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- None
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Iowa County, WI, Marquette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
968 WGUS63 KMKX 032015 FFAMKX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Milwaukee/Sullivan WI 315 PM CDT Thu May 3 2018 ...FLOOD WATCH TONIGHT THROUGH FRIDAY MORNING... .More heavy rainfall tonight from Mineral Point to Madison to Fond du Lac and northward, may lead to flooding of rivers, creeks, and low lying areas. The rain will end Friday morning but the rivers such as the Baraboo, Fox, and Wisconsin rivers will likely continue to rise into the weekend. WIZ046-047-051-056>058-062-063-040415- /O.NEW.KMKX.FA.A.0002.180504T0000Z-180504T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 315 PM CDT Thu May 3 2018 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... The National Weather Service in Milwaukee/Sullivan has issued a * Flood Watch for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin, including the following areas, in east central Wisconsin, Fond Du Lac. In south central Wisconsin, Columbia, Dane, Green Lake, Iowa, Marquette, and Sauk. In southeast Wisconsin, Dodge. * From 7 PM CDT this evening through Friday morning * Heavy rainfall of 1.50 to 2.00 inches tonight over an area that has already received 1.50 to 2.50 inches the last couple of nights. * Flooding of rivers, creeks, and low lying areas are possible. Flash flooding may also occur, which is a sudden increase in water levels due to very heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. Flash flooding will also be possible in urban areas and where repeated rounds of heavy rainfall occur. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ MG
3 follow-up statements
084 WGUS63 KMKX 040140 FFAMKX Flood Watch National Weather Service Milwaukee/Sullivan WI 840 PM CDT Thu May 3 2018 ...FLOOD WATCH THROUGH FRIDAY MORNING... WIZ046-047-051-056>058-062-063-041230- /O.CON.KMKX.FA.A.0002.000000T0000Z-180504T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 840 PM CDT Thu May 3 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flood Watch continues for * Portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin, including the following areas, in east central Wisconsin, Fond Du Lac. In south central Wisconsin, Columbia, Dane, Green Lake, Iowa, Marquette, and Sauk. In southeast Wisconsin, Dodge. * Through Friday morning. * One to three inches of rain is expected through morning across the watch area. This is in addition to the one to two inches of rain that fell over the last two days. * Flooding of rivers, creeks, and low lying areas are possible. Flash flooding may also occur, which is a sudden increase in water levels due to very heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. Flash flooding will also be possible in urban areas and where repeated rounds of heavy rainfall occur. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
913 WGUS63 KMKX 040823 FFAMKX Flood Watch National Weather Service Milwaukee/Sullivan WI 323 AM CDT Fri May 4 2018 ...FLOOD WATCH THROUGH FRIDAY MORNING... WIZ046-047-051-056>058-062-063-041630- /O.CON.KMKX.FA.A.0002.000000T0000Z-180504T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 323 AM CDT Fri May 4 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... The Flood Watch continues for * Portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin, including the following areas, in east central Wisconsin, Fond Du Lac. In south central Wisconsin, Columbia, Dane, Green Lake, Iowa, Marquette, and Sauk. In southeast Wisconsin, Dodge. * Until noon CDT today * An inch and a half, to two and a half inches of rain fell since Thursday evening, mainly north of a Lone Rock to Fond du lac line. Lesser amounts fell to the south. This is in addition to the one to two inches of rain that fell over the prior few days. While no additional heavy rain is expected, the runoff from the prior rainfall was causing some rivers to rise into flood. * Additional flooding of rivers, creeks, and low lying areas are possible as the runoff continues. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should be alert for possible additional Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Hentz
623 WGUS63 KMKX 041604 FFAMKX Flood Watch National Weather Service Milwaukee/Sullivan WI 1104 AM CDT Fri May 4 2018 ...RAIN HAS ENDED BUT HIGH WATER AREAS WILL REMAIN... WIZ046-047-051-056>058-062-063-041715- /O.CAN.KMKX.FA.A.0002.000000T0000Z-180504T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 1104 AM CDT Fri May 4 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin has been cancelled. The rain has ended across the area, but some rural roads will remained closed due to high water. Sauk County has approximately a dozen rural roads that have been closed due to high water. Fond du Lac County has a few roads that have been closed, and the Fond du Lac River is high. A lower number of roads have been impacted in Columbia County and in the Arena area of northeast Iowa County. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flood watch went out at May 3, 6:19 AM CDT, 8 hours 56 minutes earlier.
Area forecast discussion, May 3, 6:19 AM CDT, 8 hours 56 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 619 AM CDT Thu May 3 2018 .UPDATE... The rain will lift northeast this morning. && .AVIATION(12Z TAFS)... Rain will exit mid morning. LIFR CIGS were working their way down south as a surface boundary pushes into northern Illinois. Mainly IFR/MVFR vsbys in fog. Conditions should improve to MVFR for a time late morning into the afternoon, but may stay IFR CIGS especially near Lake Michigan. Another round of strong thunderstorms with IFR conditions should impact the area by evening and into the night as low pressure moves across southern Wisconsin, briefly lifting the frontal boundary north into southern portions of southern Wisconsin. && .PREV DISCUSSION... (Issued 306 AM CDT Thu May 3 2018) SHORT TERM... Today and Tonight...Forecast confidence is medium. Main focus is on the next shot at the potential Severe Weather and heavy rainfall. Will have fog through morning near Lake Michigan. Webcams showing the fog reaching inland form the shore areas. Not surprising given the higher dewpoints and chilly lake, and the onshore winds. May have to issue a dense fog advisory, but with the approaching rain, visibilities may be mainly around 1/2 mile. One more area of showers and scattered thunderstorms early this morning with a mid level shortwave. Main surface boundary is now well south in northern Illinois, so do not expect any severe weather. Also 850 mb low level flow is weak, so little in the way of heavy rainfall concerns with this batch. It should be mainly dry into early afternoon Thursday. Big question is how the effective boundary pushes north. The High resolution meso models keep the east winds through the day, resulting in cooler/drier conditions...especially toward Lake Michigan. The GFS is quickest in having the boundary and southerly winds farther north into the forecast area this afternoon. Most of the global models eventually push the boundary into portions of Southeast Wisconsin this evening. Will keep things fairly cool today, especially east, as the lake is still pretty chilly. Thunderstorms are expected to develop in the southwest areas by late afternoon. Zero to 1 km mixed layer CAPE values rise to 1100 Joules/kg near the Illinois border on the GFS. Then the models drop to minimal CAPE values by evening, due to the models generating convection, with near moist adiabatic lapse rates, and as such the severe parameters lower. However this may be overdone, and due to the advancing warm sector possibly getting into the far southeast, severe storm potential may be higher than the models indicate, with decent low level veering winds. An approaching northern and southern stream shortwave phases across the western Great Lakes later this evening and overnight. The closed mid level trough propagates northeast into Wisconsin The corresponding surface low tracks from eastern Iowa by early Thursday evening on into southeast Wisconsin overnight. The low level moisture transport really ramps up ahead of this surface low and creates a fairly saturated sounding with PW values up around 1.5". Deep shear profiles still looks ideal with 0-6km shear of 50kts present along with about 30kts of 0-1km shear out ahead of the surface low. While the low will not come through until the evening, there does appear to be a period in the late afternoon where instability increases to around 1200 J/kg of MLCAPE in southern Wisconsin along and south of the stalled boundary. Therefore there is a severe potential, especially far south. In addition some heavy rainfall is expected in the evening given the strong moisture transport. Not quite enough heavy rainfall for a flash flood watch, but some urban and small stream flooding is a concern with a widespread 1 to 1.5 inches of rain, with locally higher amounts. Friday and Friday night...Forecast confidence is medium The mid/upper level trough axis is across lower michigan by friday morning, so any lingering showers will be ending. Mid level drying occurs by late morning, with fairly steep low level lapse rates. CAPE values are near 800 Joules/kg, but only limited moisture around 850 mb, so do not expect any afternoon showers. Temperatures should be rather mild. LONG TERM... Saturday through Sunday...Forecast confidence is medium/high The next feature of note is with a weak mid level shortwave trough that dives down from southern Canada into Wisconsin Saturday afternoon/evening. Models all generally bring a surface trough/cold front through southern Wisconsin Saturday night. There is fairly steep low/mid level lapse rates. Not too excited about any severe weather chances due to the nighttime arrival. CAPE does rise to 1000 joules/kg by late afternoon, so while there could be some thunder, not hefty enough to overcome the lack of deep shear. Monday through Wednesday...Forecast confidence is high The GFS and ECMWF are in good agreement for the early part of next week with having the region in weak flow aloft with a ridge of high pressure in place across the Great Lakes. This leaves seasonal conditions with no precipitation until the next trough approaches for later Wednesday. 850mb temperatures stick around the +5C to +8C range until that next trough approaches and some modest low level warm air advection occurs and leads to a warming trend. AVIATION(06Z TAFS)... Rain and occasional thunderstorms will continue overnight at the terminals. Winds will generally be light and variable. LIFR GIGS and VSBYS were working their way down Lake Michigan and have arrived at MKE and should also affect ENW. Elsewhere patchy fog can be expected, which may result in periods of IFR. Conditions should improve for a time Thursday morning, but may stay IFR near the lake, before another round of strong thunderstorms impacts the area by Thursday evening and night. MARINE... Areas of fog will affect much of the Lake Michigan waters into this morning. Additional thunderstorms are possible overnight. Additional thunderstorms, some strong or severe, are possible on Thursday. A front will pass through late tonight, turning winds to the northwest. This will result in a period of quiet weather Friday and Saturday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Dense Fog Advisory until 10 AM CDT this morning for LMZ643>646. && Update...Hentz Today/Tonight and Aviation/Marine...Hentz Friday THROUGH Wednesday...Hentz
Hazardous weather outlook, May 3, 3:36 AM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 336 AM CDT Thu May 3 2018 WIZ046-047-051-052-056>060-062>072-040845- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 336 AM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Rain and isolated thunderstorm will move off by mid morning. Areas of fog will reduce visibilities to 1/2 mile or less near lake Michigan this morning. Thunderstorms are likely again late afternoon into tonight. There is a slight risk of severe thunderstorms near portions of the Illinois border area, with a marginal risk most areas to the north. Hail and wind will be the main threats again, though a tornado is not out of the question. Heavy rain and localized flooding are also concerns. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance for thunderstorms Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight. LMZ643>646-040845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 336 AM CDT Thu May 3 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight Areas of dense fog are expected this morning. An isolated thunderstorm is possible until mid morning. Thunderstorms are likely again late this afternoon through Thursday night, when there is a marginal risk of severe storms, mainly south of port Washington .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of thunderstorms again late Saturday night. www.weather.gov/mkx
In the hours before
Local storm report, May 3, 12:16 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 PM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL BLUE MOUNDS 43.02N 89.82W
05/02/2018 E0.25 INCH DANE WI PUBLIC
0721 PM HAIL 3 SW JANESVILLE 42.66N 89.06W
05/02/2018 M1.50 INCH ROCK WI PUBLIC
BROKEN SIDING, WINDOWS AND TORN SCREENS.
CEDAR CREST AREA.
0732 PM HAIL 3 N VERONA 43.03N 89.53W
05/02/2018 M0.25 INCH DANE WI PUBLIC
0735 PM HAIL 1 W VERONA 42.99N 89.56W
05/02/2018 E0.25 INCH DANE WI PUBLIC
0758 PM HAIL 1 WSW WILLIAMS BAY 42.57N 88.56W
05/02/2018 M2.50 INCH WALWORTH WI TRAINED SPOTTER
BROKEN WINDOW ON THE 90' DOME AT YERKES
OBSERVATORY IN WILLIAMS BAY.
0758 PM TSTM WND DMG 1 WSW WILLIAMS BAY 42.57N 88.56W
05/02/2018 WALWORTH WI TRAINED SPOTTER
70' TALL PINE TREE SNAPPED IN HALF.
0810 PM HAIL 1 W WATERTOWN 43.19N 88.74W
05/02/2018 M0.75 INCH JEFFERSON WI PUBLIC
0824 PM HAIL 2 WSW OCONOMOWOC 43.09N 88.53W
05/02/2018 E1.25 INCH WAUKESHA WI PUBLIC
THE DURATION OF THE HAIL EVENT WAS 10
MINUTES.
0843 PM HAIL 3 S GERMANTOWN 43.20N 88.11W
05/02/2018 M0.75 INCH WASHINGTON WI PUBLIC
0847 PM HAIL GRAFTON 43.32N 87.95W
05/02/2018 M0.25 INCH OZAUKEE WI TRAINED SPOTTER
WIND ESTIMATED AT 30-40MPH.
0904 PM HAIL 5 WSW PELL LAKE 42.52N 88.44W
05/02/2018 E1.75 INCH WALWORTH WI PUBLIC
0904 PM HAIL 2 WNW PELL LAKE 42.55N 88.40W
05/02/2018 M1.75 INCH WALWORTH WI TRAINED SPOTTER
0912 PM HAIL GENOA CITY 42.50N 88.32W
05/02/2018 M1.25 INCH WALWORTH WI PUBLIC
&&
HALBACHLocal storm report, May 3, 12:43 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1243 PM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG 1 WSW WILLIAMS BAY 42.57N 88.56W
05/02/2018 WALWORTH WI TRAINED SPOTTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
WSW WILLIAMS BAY. 70' TALL PINE TREE SNAPPED
IN HALF.
0858 PM HAIL 1 WSW WILLIAMS BAY 42.57N 88.56W
05/02/2018 M2.50 INCH WALWORTH WI TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 1 WSW
WILLIAMS BAY. BROKEN WINDOW ON THE 90' DOME
AT YERKES OBSERVATORY IN WILLIAMS BAY.
&&Local storm report, May 3, 1:31 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
131 PM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 SSE PELL LAKE 42.52N 88.35W
05/02/2018 M1.50 INCH WALWORTH WI PUBLIC
0846 PM HAIL DARIEN 42.61N 88.71W
05/02/2018 M1.00 INCH WALWORTH WI PUBLIC
&&Local storm report, May 3, 1:33 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 PM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL MINERAL POINT 42.86N 90.19W
05/02/2018 M1.00 INCH IOWA WI PUBLIC
PICTURE FROM SOCIAL MEDIA.
0713 PM HAIL BLUE MOUNDS 43.02N 89.82W
05/02/2018 E0.25 INCH DANE WI PUBLIC
0721 PM HAIL 3 SW JANESVILLE 42.66N 89.06W
05/02/2018 M1.50 INCH ROCK WI PUBLIC
BROKEN SIDING, WINDOWS AND TORN SCREENS.
CEDAR CREST AREA.
0732 PM HAIL 3 N VERONA 43.03N 89.53W
05/02/2018 M0.25 INCH DANE WI PUBLIC
0735 PM HAIL 1 W VERONA 42.99N 89.56W
05/02/2018 E0.25 INCH DANE WI PUBLIC
0755 PM HAIL EVANSVILLE 42.78N 89.30W
05/02/2018 E1.00 INCH ROCK WI PUBLIC
0810 PM HAIL 1 W WATERTOWN 43.19N 88.74W
05/02/2018 M0.75 INCH JEFFERSON WI PUBLIC
0818 PM HAIL ASHIPUN 43.21N 88.52W
05/02/2018 E1.00 INCH DODGE WI PUBLIC
BASED ON A PICTURE FROM SOCIAL MEDIA.
0822 PM HAIL 3 SW JANESVILLE 42.65N 89.05W
05/02/2018 M1.50 INCH ROCK WI PUBLIC
0824 PM HAIL 2 WSW OCONOMOWOC 43.09N 88.53W
05/02/2018 E1.25 INCH WAUKESHA WI PUBLIC
THE DURATION OF THE HAIL EVENT WAS 10
MINUTES.
0842 PM HAIL 2 SW WAUKESHA 42.99N 88.26W
05/02/2018 E1.00 INCH WAUKESHA WI TRAINED SPOTTER
EST 55 MPH WINDS.
0843 PM HAIL 3 S GERMANTOWN 43.20N 88.11W
05/02/2018 M0.75 INCH WASHINGTON WI PUBLIC
0846 PM HAIL DARIEN 42.61N 88.71W
05/02/2018 M1.00 INCH WALWORTH WI PUBLIC
0847 PM HAIL GRAFTON 43.32N 87.95W
05/02/2018 M0.25 INCH OZAUKEE WI TRAINED SPOTTER
WIND ESTIMATED AT 30-40MPH.
0851 PM HAIL FONTANA-ON-GENEVA 42.54N 88.57W
05/02/2018 E1.00 INCH WALWORTH WI PUBLIC
MPING.
0858 PM HAIL 1 WSW WILLIAMS BAY 42.57N 88.56W
05/02/2018 M2.50 INCH WALWORTH WI TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 1 WSW
WILLIAMS BAY. BROKEN WINDOW ON THE 90' DOME
AT YERKES OBSERVATORY IN WILLIAMS BAY.
0904 PM HAIL 2 WNW PELL LAKE 42.55N 88.40W
05/02/2018 M1.75 INCH WALWORTH WI TRAINED SPOTTER
0904 PM HAIL 5 WSW PELL LAKE 42.52N 88.44W
05/02/2018 E1.75 INCH WALWORTH WI PUBLIC
0910 PM HAIL 2 SSE PELL LAKE 42.52N 88.35W
05/02/2018 M1.50 INCH WALWORTH WI PUBLIC
0912 PM HAIL GENOA CITY 42.50N 88.32W
05/02/2018 M1.25 INCH WALWORTH WI PUBLIC
&&
HALBACHLocal storm report, May 3, 1:56 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 1 W DOUSMAN 43.01N 88.48W
05/02/2018 WAUKESHA WI PUBLIC
GIANT WILLOW TREE SNAPPED. LARGE EVERGREEN
TREE UPROOTED.
&&
HALBACHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 46 min |
| May 2, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 42 min |
| May 2, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 43 min |
| May 2, 8:23 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 59 min |
| May 2, 8:44 PM CDT | Special Marine Warning | MKX | 91 min | |
| May 2, 8:50 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine | 40 min |
| May 2, 9:25 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 35 min |
| May 2, 10:10 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 50 min |
| May 3, 3:09 AM CDT | Marine Dense Fog Advisory | MKX | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.